# SDR DXTA200601458

- Difficulty date: June 22, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PILOTS (LEFT SIDE) PFD WENT BLANK (NO RED X).  TAKEOFF WAS ABORTED.  AFTER CLEARING RUNWAY DISPLAY RETURNED TO NORMAL.  ITEM IS UNDER INVESTIGATION.
